# SDR DALA2025032402190

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER STRUCTURE OF RUDDER YOKE BEARING SUPPORT HOUSING. SUMMARY OF NRC 00770: CORROSION LEVEL 2. AREA ON INNER STRUCTURE OF RUDDER YOKE BEARING SUPPORT HOUSING WAS REPAIRED PER ER/A 619864-14TR REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-619864 ADDED FOR AC 9547. (LP #0873255)
